×

zbMATH — the first resource for mathematics

The structure of Hopf algebras with a projection. (English) Zbl 0549.16003
Let \(H\) be a bialgebra over a field, and let \(B\) be both a left \(H\)-module algebra and a left \(H\)-comodule coalgebra. Then \(B\otimes H\) has the smash product structure of an algebra and the smash coproduct structure of a coalgebra (for a description of these structures, see R. Molnar [J. Algebra 47, 29-51 (1977; Zbl 0353.16004)]). The author investigates when this situation yields a bialgebra structure on \(B\otimes H\). In this case, he calls \((H,B)\) an admissible pair. He shows that this situation is characterized by the canonical algebra injections of \(B\) and \(H\) into \(B\otimes H\) and the canonical coalgebra projections of \(B\otimes H\) onto \(B\) and \(H\). For \((H,B)\) an admissible pair, he studies when \(B\otimes H\) is a Hopf algebra, the integrals of \(B\otimes H\), and when \(B\otimes H\) is semisimple or cosemisimple. He determines sufficient conditions for \((H,B)\) to be admissible when \(H\) is a Hopf algebra in terms of the canonical mappings involving \(H\) and \(B\otimes H\). Finally, he studies the special case where \(H\) is a group algebra and \(B\) is a group-like coalgebra on a group, and uses this to construct some new examples of semisimple cosemisimple involutory Hopf algebras.
Reviewer: E.J.Taft

MSC:
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Molnar, R.K, Semidirect products of Hopf algebras, J. algebra, 47, 29-51, (1977) · Zbl 0353.16004
[2] Radford, D.E, Finiteness conditions for a Hopf algebra with a non-zero integral, J. algebra, 46, 189-195, (1977) · Zbl 0361.16002
[3] Radford, D.E, Operators on Hopf algebras, Amer. J. math., 99, 1, 139-158, (1977) · Zbl 0369.16011
[4] Sullivan, J.B, The uniqueness of the integral for Hopf algebras and some existence theorems of integrals for commutative Hopf algebras, J. algebra, 19, 426-440, (1971) · Zbl 0239.16006
[5] Sweedler, M.E, Hopf algebras, (1969), Benjamin New York · Zbl 0194.32901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.